# SDR CA980916008

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Part number: BV033000220
- Condition: Failed
- Location: Row 8
- Component: BR63031021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF CABIN, FLUORESCENT LIGHTING, FOUND ROW 8 LAMP NOT ILLUMINATED.  INSPECTION FOUND LAMP SOCKET BURNED.  LAMP SOCKET P/N BV03300-02-20 FOUND BURNED, SOCKET ON OTHER END OF TUBE P/N BV03302-02-23 NOT BURNED.
